# SDR DALA2023042803331

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 82,537 hours, 31,419 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 3R DOOR SLIDE LIGHT WENT OUT IN FLIGHT. CORRECTIVE ACTION: AFTER RESETTING LIGHT ASSY ON 3R DOOR SLIDE LIGHT IND CKS GOOD. (4703820)
